# SDR ASAA2016052516853

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 72,633 hours, 42,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5121008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVERWING RT SIDE FELL OFF.  ACFT GROUNDED. INSTALLED LENS FOR EMERGENCY EXIT SIGN RT OVERWING HATCH.  OPS GOOD.  OK FOR SERVICE.
